# SDR IPXA12573700

- Difficulty date: May 7, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT MLG FWD TRUNNION FITTING INBD ATTACH FITTING AT SPAR LOWER BUSHING BORE HAS CORROSION.  REMOVED CORROSION AND REPAIR IAW CMM 57-54-35 REPAIR 1-1. FABRICATED AND INSTALLED NEW BUSHING IAW EA 120643IR AND EO B757-5470-47239-A.
